# SDR SWIA200312198

- Difficulty date: July 16, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 10,754 hours, 9,861 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF34
- Part serial: 807537
- Condition: Malfunctioned
- Location: Left
- Part time: 4,744 hours, 3,600 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILED ON DESCENT.  JUST PRIOR TO FAILURE, ''L MAIN EJECTOR'' AND ''L SCAV EJECTOR'' MSG DISPLAYED ON EICAS.  REMOVED AND REPLACED LEFT POWER PLANT IAW CRJ MM 72-00-00.  OPS AND LEAK CHECKS GOOD.
